advertisement
Question
Posted by: Butterfly | 2011/07/27

Is this normal

Hi
I stopped my Minerva pill last month, my period was suppose to start this week, but i had a bit of bleeding on Sat late afternoon, Sun normal, then Mon, Tue &  today nothing, could i have had my period for a day and a half?
I have now and then a pain on my right side of my ovary.
Is there something wrong?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be your body adjusting to the Pill. If pregnancy is a possibility, do a pregnancy test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement